Skip to product information
1 of 1

Bayer

Bayer, Bayer Aspirin Pain Reliever / Fever Reducer, 500 mg, 100 tabs

Bayer, Bayer Aspirin Pain Reliever / Fever Reducer, 500 mg, 100 tabs
Regular price $11.86 USD
Regular price $11.86 USD Sale price $11.86 USD
Sale Sold out
people are viewing this right now
View Product details
product-img
Bayer, Bayer Aspirin Pain Reliever / Fever Reducer, 500 mg, 100 tabs
Regular price $11.86 USD
Regular price $11.86 USD Sale price $11.86 USD
Product Description

Extra Strength Fast, Safe Pain Relief

Product Benefits



Ingredients



Suggestions

Drink a full glass of water with each dose. Adults and children 12 years and over: take 1 or 2 caplets every 4 to 6 hours not to exceed 8 caplets in 24 hours. Children under 12 years: consult a doctor. Save carton for full directions and warnings. Store at room temperature.

Extra Info



Special Note



Warnings

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, neoprene, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do no use: if you are allergic to aspirin or any other pain reliever/ fever reducer; if you have ever had an allergic reaction to this product or any of its ingredients.Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets work or lasts more than 10 days; redness or swelling is present; fever last more than 3 days; new symptoms occur; ringing in the ears or a loss of hearing occurs. If pregnant or breast feeding, ask a health professional before use. It is especially important no to use aspiring during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimer

welkinup.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

California Proposition 65 WARNING

Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.
Recently Viewed